# SDR CALA2013103092524

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 82,538 hours, 23,702 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 33990047U2
- Part serial: 135
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"RT ENG HI STAGE" EICAS, RTFL.  ONLY ONE PACK OPERATIONAL.  REPLACED HI STAGE PILOT CONTROLLER IAW MM.  OPERATIONS CHECKED IAW JRH 2-5-16 NORMAL, NO FAULTS.
